Tareg Loss Of Consciousness Side Effect Reports
The following Tareg Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Fall, Iatrogenic Injury, Syncope, Loss Of Consciousness, Drop Attacks, Blood Pressure Decreased, Sinus Bradycardia|
This Loss Of Consciousness side effect was reported by a physician from . A 68-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg (dosage: NA), which was started on Sep 23, 2010. Concurrently used drugs:
|Loss Of Consciousness, Fall|
This Loss Of Consciousness Tareg side effect was reported by a consumer or non-health professional from CHILE on May 25, 2006. A Female , 76 years of age, was treated with Tareg. The patient presented the following health conditions:
|Loss Of Consciousness, Osteoarthritis|
This is a Tareg side effect report of a 75-year-old female patient (weight:NA) from CHILE, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: NS), combined with: NA., and developed a serious reaction and a Loss Of Consciousness side effect. The patient presented with:
|Head Injury, Loss Of Consciousness|
A 63-year-old female patient (weight: NA) from CHILE with the following symptoms: NA started Tareg D treatment (dosage: One Tablet (320/25 Mg) Per Day) on NS. Soon after starting Tareg D treatment, the consumer experienced several side effects, including:
|Loss Of Consciousness, Malaise, Orthostatic Hypotension|
A female patient from FRANCE was prescribed and started Tareg on Apr 21, 2010. Patient felt the following Tareg side effects: loss of consciousness, malaise, orthostatic hypotension Additional patient health information: Female , 82 years of age, The consumer reported the following symptoms: . Tareg dosage: 80 Mg. Concurrently used drugs:
|Atrial Fibrillation, Atrioventricular Block First Degree, Chest Pain, Loss Of Consciousness, Malaise, Sinus Bradycardia, Supraventricular Extrasystoles, Vomiting|
This report suggests a potential Tareg Loss Of Consciousness side effect(s) that can have serious consequences. A 89-year-old patient from (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: 120 Mg/day) starting Nov 22, 2004. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Tareg Loss Of Consciousness Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|